RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 5, Pages 591–600 (Mi mz9921)  

Structural isomorphisms of finitely defined semigroups

V. A. Baranskii

Ural State University

Abstract: In this paper we find the conditions such that from the form of the defining relations we can form a view of the structural definability of the semigroup specified by these defining relations.

Full text: PDF file (1112 kB)

English version:
Mathematical Notes, 1972, 12:5, 791–796

Bibliographic databases:

UDC: 519.4
Received: 16.03.1970

Citation: V. A. Baranskii, “Structural isomorphisms of finitely defined semigroups”, Mat. Zametki, 12:5 (1972), 591–600; Math. Notes, 12:5 (1972), 791–796

Citation in format AMSBIB
\Bibitem{Bar72}
\by V.~A.~Baranskii
\paper Structural isomorphisms of finitely defined semigroups
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 5
\pages 591--600
\mathnet{http://mi.mathnet.ru/mz9921}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=318347}
\zmath{https://zbmath.org/?q=an:0263.20034}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 5
\pages 791--796
\crossref{https://doi.org/10.1007/BF01099067}


Linking options:
  • http://mi.mathnet.ru/eng/mz9921
  • http://mi.mathnet.ru/eng/mz/v12/i5/p591

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:102
    Full text:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020